MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

SMITH¿S MEDICAL ASD, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Catalog Number 21-2120-0103-78
Medical Device Problem Codes Device Sensing Problem (2917); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a cassette not attached error.The event occurred during testing.There was no physical damage reported.There was no patient involvement, and no harm/adverse event was reported.
 
Additional Manufacturer Narrative
One device was returned for repair in used condition.This device has not been serviced in the past.The event log showed multiple cassette not attached properly alarms.Even though the downstream occlusion (dso) and upstream occlusion (uso) sensors passed all functional testing, the downstream was scratched.Visual inspection found a scratched downstream occlusion sensor, which would cause intermittent issues.The downstream seal was also over glued.Replaced the dso sensor.The device passed all functional tests after the repair.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19483644
Report Number3012307300-2024-04684
Device Sequence Number8139386
Product Code FRN
UDI-Device Identifier15019517096392
UDI-Public(01)15019517096392(11)170509
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2120-0103-78
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown